Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Fungal infection on face, allergic reaction, rashes. Stop using lustra af and hydrocortizone?

suffering from severe fungal infection on face resulting from allergic reaction after being pricked by a man s facial hair and reacted to his aftershave lotion. got kozic acid and desonide from dermatoligist and now lustra af and hydrocortizone 2%. problem is getting worse as rash continues to spread, now affecting my eyes. Face continues to be red and itchy. should I stop using lustra af and hydrocortizone?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
YES THESE STEROIDS INCREASE THE FUNGUS
USE ANTIFUNGAL
FORCAN 150 MG ONCE A WEEK FOR 12 WK AS FUNGUS IS DIFFICULT TO REMOVE FROM BODY AND IT MAY TAKE 3 MONTHS
TAKE EBASTINE 10 MG ONCE A DAY FOR LONG
IF INFECTION TAKE DOXI 100 MG BD FOR 7 DAYS
APPLY CANDID OINTMENT ON EFFECTED PART BD OR TDS
USE CALAMINE ONCE A DAY
KEEP DRY
NO OILY FOODS
NO OIL ON SKIN
KEEP DRY AND AIRY NO MOISTURISERS
CONTONUE FOR 2- MONTHSCOMPLETELY WITHDRAW YAST FRPM DIET
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor